MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRIFUSION 23CM, INTER W/MI; CENTRAL VENOUS CATHETERS

BARD ACCESS SYSTEMS TRIFUSION 23CM, INTER W/MI; CENTRAL VENOUS CATHETERS
Model Number 0659230
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for the one reported event is expected to be returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 0659230 central venous catheter allegedly experienced a fluid leak.This report was received from one source.The device was used inside of the patient, with no reported patient injury.The patient involved is a (b)(6) year-old, of (b)(6) lbs.Patient gender was not provided.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for fluid leak as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 0659230 central venous catheter allegedly experienced a fluid leak.This report was received from one source.The device was used inside of the patient, with no reported patient injury.The patient involved is a twenty-two year-old, of 119 lbs.Patient gender was not provided.

Brand Name
TRIFUSION 23CM, INTER W/MI
Common Device Name
CENTRAL VENOUS CATHETERS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8529508
Report Number3006260740-2019-01003
Device Sequence Number19303772
Product Code LJS
UDI-Device Identifier00801741036569
UDI-Public(01)00801741036569
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0659230
Device Catalogue Number0659230
Device Lot NumberRECQ0213
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1